?

Log in

No account? Create an account

Previous | Next

Today

Going to work was a mistake. Hell, being online for so long was a mistake. I booked at just gone midnight to deal with a bad case of acid indigestion. Once that had cleared, my eyes drifted shut again and I passed out on the floor of my bog. An hour and a half later, I woke up again, whole-body-numb.

Today's been no better. Woke up two hours early for no good reason. Got to work, back giving me more hell than last night, chomp painkillers. Hello tiredness, fatigue, lack of motivation or energy or ability to keep my eyes open. I've been seeing double more than single today. Can't think straight, been zoning out something chronic. Only problem with sleeping now is that I know I'll sleep through and wake up before six in the morning, which really bites.

Comments

( 2 informants — We want information! )
(Anonymous)
Jul. 1st, 2004 06:18 pm (UTC)
Sounds like big problems, would recommend going back to the doctor and telling him that the drugs prescribed are fucking you up lots (or request a second opinion, professionally a doctor cannot refuse).
About yesterday's post, your cold extremities and spaced-out feelings are also likely to be drug-related. This could be in the sense that it is fucking with your circulation as well as your blood pressure - sounds similar to problems I have (hereditary blood clotting/circulatory problem), computer use makes the hands worse, due to them being relatively inactive yet distant from the warmth of the rest of the body (take regular breaks and excerise the affected digits). The fuzzy head, tiredness and motor-control problems are likely *directly* related the drugs if your blood pressure is fucked. Whatever you do, do not take Asprin in addition to your medication (regardless of what your doctor or the medication instructions on the proscribed stuff say about it. Asprin is a blood-thinner and is likely to make your symptoms worse), aside from that, the only way to avoid the side effects are to stop taking the pills (which is probably not an option).

falcon_flame
digitalraven
Jul. 2nd, 2004 11:43 am (UTC)
I know better than to take asprin anyway. I'm hardly going to take a blood thinner when I've my blood pressure.

The basic problem is that the other painkillers I could be put on do not deal with my back in an acceptable way. These do, but have the side effects you noted. However, the ones I recorded are in conjunction with a fair deal of sleep deprivation which is likely to be excaberated by the whole thing.

So... yeah. Stuff.
( 2 informants — We want information! )

Links

Tagcloud

Powered by LiveJournal.com
Designed by Lilia Ahner